# SDR ASAA2013030894110

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 3,152 hours, 917 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Light
- Condition: Intermittent
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND LT WINDOW LIGHT NOT ILLUMINATED.  CYCLED POWER FOR LT FWD WINDOW LIGHT ILLUMINATED IAW AMM 30-41-00-710-801.  PERFORMED BITE CHECK OF WINDOW HEAT CONTROLLER NO FAULTS FOUND.  INSPECTED CIRCUIT BREAKER,  NO FAULTS FOUND.  GROUND VERIFICATION CHECK SUCCESSFUL.
